# SDR HALA2010031500111

- Difficulty date: March 15, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 30,613 hours, 5,837 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, BTB, RIGHT FMC FAILED.  RECYCLED A/C POWER, TROUBLESHOT PER FIM BITE CHECK 34-61-00/101 FIG 111, A/C OK FOR SERVICE.
